# SDR SWIA2021072159660

- Difficulty date: May 14, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE STOP ASSY @WS 56.30 HAVE CORRODED FASTENERS. MARKED      (C-CHECK RO 7/18/2021)    REMOVED CORRODED HARDWARE FROM RIGHT WING INBOARD TRAILING EDGE HINGE ASSEMBLY NEW 1EA WASHER AND NEW 1EA NUT   @WS56.30 REF CRJ200 SRM 51-41-02 USING CALIBRATED TOOL CID :TUC861 CALIBRATED NOV-20-21
